Erratum to: Computational complexity of stochastic programming problems
Mathematical Programming , Volume 153 - Issue 2 p. 723- 725
Hanasusanto et al. [HKW] has pointed out an error in the original publication of the article. To be precise, the error occurs in the first formula on page 429. We gratefully acknowledge their careful reading of our paper. We have rectified the error and the corrected Sect. 3.2 is given below.We have done this so that the correction can be read almost independently of the rest of the paper and to take the opportunity to improve the exposition.
|THEME||Null option (theme 11)|
Dyer, M, & Stougie, L. (2015). Erratum to: Computational complexity of stochastic programming problems. Mathematical Programming, 153(2), 723–725. doi:10.1007/s10107-015-0935-9